Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

julius

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male

Recent Profile Visitors

740 profile views
  1. Unfortuantly Lamarr, i have come accross many females that have suffered tane hair loss permanently. I've been reading the discussion boards and other resources since 2002. Here is one i just came accross today. http://www.baldingblog.com/2006/06/21/accu...s-is-permanent/ scroll down to comment number 7 by Alexis The old hairsite forums (which seem very hard to access now) also had countless long term female sufferers.
  2. Hey guys, its been a while so i thought id check in for an update... I wish i had better news, but the last couple of months have been especially bad for me. My hair has now undeniably got worse after several years of staying somewhat constant.. My left temple which had been relatively strong has been diffusing out and catching up with my right, and my hair generally over me entire scalp is getting worse. I've been suffering from accutane induced hair loss for over six years now, and my hope of
  3. 24 pages is impressive guys ;-) just wanna give you guys the only sort of positive thing i can muster... keep in mind if you are unlucky enough to get the permanent hair loss from accutane, the first 18 months are by far the worse... its not like your hair continues to deterioirate at that massive rate constantly... the deterioiration of my hair has occurred VERY slowly over the past 4 yrs.. the first two were a different story however.. also, for those considering minox and propecia... i hav
  4. Nope i've never had a course of oral steriods. You guys hair loss does look similar to mine around the same period of time after accutane. No one bar myself could notice the hair loss until 3+ years after accutane.. i actually still had enough to use hair gel and products and it was still completely undetectible until about 4 years post accutane.. anyways im off the forums for a while guys... slipping back into my old habbits of letting thisshit rule my life, refreshing forums etc... i'll
  5. just stumbled accross links to 2 more of the old hairsite forums on accutane hair loss.. these are FULL of peoples experiences with accutane hair loss... note how many females experiene accutane hair loss exactly the same as males. [Edited link out] [Edited link out]
  6. I think thats a REALLY good idea. There used to exist two good sites dedicated to accutane side effects. the first used to be www.ragforum.com, but no longer has that domain name (probably what has contributed to it becoming much less active). It still exists here [Edited link out] the second was www.roaccutanesurvivors.com ... this site has been taken down, probably becasue of the costs to the operaters of running it.. It was up for several years, and archives of the old site can
  7. "Holy shit, Julius. You have lupus. Inflammation of the hair follicles, hands and feet sensitive to cold, and cold sores. " That is exactly what i thought at one stage as well! I agree that all the symtoms i have described point to an autoimmune cause, and i do think that this may be the underlying mechanism that was triggered by accutane causing my hair loss etc. In 2004 I went to see an Immunologist to discuss this exact point. I was put through a barrage of blood tests (had to go to the h
  8. 1. Is the color of the skin where you lost the hair the same color as the skin on your face? Yes. 2. What did your doctor(s) have to say about the hair loss? I've seen 3 dermatologists and a trichologist about it. All the derms pretty much deffend ro(accutane) and claim that it couldnt be the accutane causing it and that it must just be my genetics or other events etc. I actually got very insulted when they tried to dismiss the problem like they do so i really argued with them and slammed th
  9. Hey guys i thought i would take a few photos of my hair to give you some persepctive on my current situation.. I took these photos after i had applied product (v05 fibre rework putty) before i went out tonight... this product sorta makes my hair look a little better than usual, but probably makes my hairline look worse... anyway here are the pics after six years of accutane hair loss. http://i203.photobucket.com/albums/aa29/ju...01/DSC00918.jpg http://i203.photobucket.com/albums/aa29/j
  10. From my research and interaction with others, people who suffer from accutane hair loss generally start the process within 2 months after finishing their course. While it does persist long-term, i dont recall many cases where the hair loss had suddenly started after a significant period of time (> 1 year) after stopping taking the drug.
  11. the loss i experienced in the first 12 months was by far the most severe. If it had continued at that rate i would have been bald before reaching 2 years.. Whilst I have continued to shed rediculous amounts of hair every day since, the effect on my hair has DEFINATELY not been as bad as it was in the first year. Cosmetically, my hair has only gradually deteriorated since the first year post accutane. There was a year or so in the middle there that i actually didnt think about it too much becasu
  12. 20 mg/day for 1 month 40 mg/day for 3 months 60 mg/day for the last month just the one course, ending october 2001. I weighed around 160 pounds and was around 5'11" at that stage. As mypoorhair says: How long did you take the Accutane and at what dosage? How many courses of Accutane did you take?
  13. Julius is chris (my middle name, chris was taken on this site). I regularily check for acitvity on the topic of accutane hair loss on a variety of forums, and the recent activity on this thread caused me to sign up so i could give you guys a perspective from a long term sufferer... not associated with ithappens at all and wasnt really aware that he was being flamed. get the mods to compare ip addresses if u like (im from australia btw)... anyways i feel kinda stupid for having to defend mysel
  14. I took accutane when i was 17. A month after stopping the treatment, my hair started shedding like crazy. It happened so fast that six months later i had lost well over 50% of my hair diffusly over my scalp, but worse on the top of my head and especially the temple region. I am now 23, and my hair loss has continued to this day. I still shed a rediculous ammount of hair. My hair has continued to thin, but admittedly not as fast as it did in the first year after accutane. I have been on propecia
×